# SDR WX0A2025022632332

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 55,233 hours, 34,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERG LIGHT AFT CABIN FAILED, FIN 13WL / REPLACED BATTERY PACK @ @13WL, OPS CHECK GOOD, REF AMM 33-51-38-400-002-A"
